Alert archive / Nevada / Red Flag Warnings in 2018

Red Flag Warning 10, NWS Las Vegas, NV

June 13, 2018Clark County, Lincoln County, Nye County, Nevada; Mohave County, Arizona

NWS Las Vegas, NV issued this red flag warning at Jun 13, 2018, 1:38 PM PDT for Clark County, Lincoln County, Nye County, Nevada; Mohave County, Arizona. It took effect at Jun 14, 2018, 11:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2018, 1:38 PM PDT (20:38 UTC)
In effect from
Jun 14, 2018, 11:00 AM PDT
Expired
Jun 14, 2018, 9:00 PM PDT
In force
10 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Clark County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 134 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 8.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2018-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2018-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4046 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

455 
WWUS85 KVEF 132038
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
138 PM PDT Wed Jun 13 2018

.Dry and gusty conditions are expected across much of Southern 
Nevada and Northwest Arizona on Thursday leading to a period of
critical fire weather.  

AZZ101-102-NVZ461>466-141200-
/O.NEW.KVEF.FW.W.0010.180614T1800Z-180615T0400Z/
Lake Mead NRA/Colorado River-AZ side-
Northwest Deserts/Northwest Plateau-Lincoln County/Ely Dispatch-
Nye County Deserts/Las Vegas Dispatch-Sheep Range-
Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
Lake Mead NRA/Colorado River-NV side-
138 PM PDT Wed Jun 13 2018 /138 PM MST Wed Jun 13 2018/

...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 9 PM
PDT /9 PM MST/ THURSDAY FOR STRONG WINDS AND LOW RH FOR FIRE
WEATHER ZONES 101, 102, 461, 462, 463, 464, 465, AND 466...

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect from 11 AM to 9 PM Thursday. 

* AFFECTED AREA...In Arizona...Fire weather zones 101 and 102.In 
  Nevada...Fire weather zones 461, 462, 463, 464, 465, and 466. 

* TIMING...Late morning Thursday lasting into the evening.

* WIND...Sustained winds of 20 to 25 mph are expected with gusts
  of 30 to 35 mph. 

* HUMIDITY...5 to 10 percent below 6000 feet...10 to 15 percent 
  above 6000 feet. 

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$


weather.gov/lasvegas
4 follow-up statements
118 
WWUS85 KVEF 141156
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
456 AM PDT Thu Jun 14 2018

.Dry and gusty conditions are expected across much of Southern
Nevada and Northwest Arizona on Thursday leading to a period of
critical fire weather.

AZZ101-102-NVZ461>466-142200-
/O.CON.KVEF.FW.W.0010.180614T1800Z-180615T0400Z/
Lake Mead NRA/Colorado River-AZ side-
Northwest Deserts/Northwest Plateau-Lincoln County/Ely Dispatch-
Nye County Deserts/Las Vegas Dispatch-Sheep Range-
Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
Lake Mead NRA/Colorado River-NV side-
456 AM PDT Thu Jun 14 2018 /456 AM MST Thu Jun 14 2018/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/
THIS MORNING TO 9 PM PDT /9 PM MST/ THIS EVENING FOR STRONG WINDS
AND LOW RH FOR FIRE WEATHER ZONES 101, 102, 461, 462, 463, 464,
465, AND 466...

* AFFECTED AREA...In Arizona...Fire weather zones 101 and 102.In 
  Nevada...Fire weather zones 461, 462, 463, 464, 465, and 466. 

* TIMING...Late morning lasting into the evening.

* WIND...Sustained winds of 20 to 25 mph are expected with 
  gusts of 30 to 35 mph. 

* HUMIDITY...5 to 10 percent below 6000 feet...10 to 15 percent 
  above 6000 feet.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$


weather.gov/lasvegas
947 
WWUS85 KVEF 142159
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
259 PM PDT Thu Jun 14 2018

.Dry and gusty conditions are expected across much of Southern
Nevada and Northwest Arizona this evening. Moisture will increase
across Northwest Arizona Friday but southern Nevada will remain
dry with another day of critical fire weather expected. 

NVZ461>466-150400-
/O.NEW.KVEF.FW.W.0011.180615T1800Z-180616T0400Z/
/O.CON.KVEF.FW.W.0010.000000T0000Z-180615T0400Z/
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
Lake Mead NRA/Colorado River-NV side-
259 PM PDT Thu Jun 14 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 101, 102, 461,
462, 463, 464, 465, AND 466...
...RED FLAG WARNING IS ALSO IN EFFECT FROM 11 AM TO 9 PM PDT 
FRIDAY FOR FOR STRONG WINDS AND LOW RH.

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect from 11 AM to 9 PM PDT Friday. 

* AFFECTED AREA...In Arizona...Fire weather zones 101 and 102.In 
  Nevada...Fire weather zones 461, 462, 463, 464, 465, and 466. 

* TIMING...Late morning lasting into the evening.

* WIND...Sustained winds of 20 to 25 mph are expected with 
  gusts of 30 to 35 mph.

* HUMIDITY...5 to 10 percent below 6000 feet...10 to 15 percent 
  above 6000 feet.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ460-150400-
/O.NEW.KVEF.FW.W.0011.180615T1800Z-180616T0400Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
259 PM PDT Thu Jun 14 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY FOR
LOW RH AND STRONG WINDS...

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect from 11 AM to 9 PM PDT Friday. 

* AFFECTED AREA...In Nevada...Fire weather zone 460.

* TIMING...Late morning through the evening.

* WIND...Sustained winds of 20 to 25 mph are expected with 
  gusts of 30 to 35 mph.

* HUMIDITY...5 to 10 percent below 6000 feet...10 to 15 percent 
  above 6000 feet.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

AZZ101-102-150400-
/O.CON.KVEF.FW.W.0010.000000T0000Z-180615T0400Z/
Lake Mead NRA/Colorado River-AZ side-
Northwest Deserts/Northwest Plateau-
259 PM MST Thu Jun 14 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 101, 102, 461,
462, 463, 464, 465, AND 466...

* AFFECTED AREA...In Arizona...Fire weather zones 101 and 102.In 
  Nevada...Fire weather zones 461, 462, 463, 464, 465, and 466. 

* TIMING...Late morning lasting into the evening.

* WIND...Sustained winds of 20 to 25 mph are expected with 
  gusts of 30 to 35 mph.

* HUMIDITY...5 to 10 percent below 6000 feet...10 to 15 percent 
  above 6000 feet.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$


weather.gov/lasvegas
477 
WWUS85 KVEF 142207
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
307 PM PDT Thu Jun 14 2018

.Dry and gusty conditions are expected across much of Southern
Nevada and Northwest Arizona this evening. Moisture will increase
across Northwest Arizona Friday but southern Nevada will remain
dry with another day of critical fire weather expected.

NVZ461>466-150400-
/O.CON.KVEF.FW.W.0010.000000T0000Z-180615T0400Z/
/O.CON.KVEF.FW.W.0011.180615T1800Z-180616T0400Z/
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
Lake Mead NRA/Colorado River-NV side-
307 PM PDT Thu Jun 14 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 461, 462, 463,
464, 465, AND 466...
...RED FLAG WARNING NOW IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY 
FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 461, 462, 463, 
464, 465, AND 466...

* AFFECTED AREA...In Arizona...Fire weather zones 101 and 102.In 
  Nevada...Fire weather zones 461, 462, 463, 464, 465, and 466. 

* TIMING...Late morning lasting into the evening.

* WIND...Sustained winds of 20 to 25 mph are expected with 
  gusts of 30 to 35 mph.

* HUMIDITY...5 to 10 percent below 6000 feet...10 to 15 percent 
  above 6000 feet.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

AZZ101-102-150400-
/O.CON.KVEF.FW.W.0010.000000T0000Z-180615T0400Z/
Lake Mead NRA/Colorado River-AZ side-
Northwest Deserts/Northwest Plateau-
307 PM MST Thu Jun 14 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 101 AND 102...

* AFFECTED AREA...In Arizona...Fire weather zones 101 and 102.In 
  Nevada...Fire weather zones 461, 462, 463, 464, 465, and 466. 

* TIMING...lasting into this evening.

* WIND...Sustained winds of 20 to 25 mph are expected with 
  gusts of 30 to 35 mph.

* HUMIDITY...5 to 10 percent below 6000 feet...10 to 15 percent 
  above 6000 feet.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ460-150400-
/O.CON.KVEF.FW.W.0011.180615T1800Z-180616T0400Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
307 PM PDT Thu Jun 14 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
FRIDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONE 460...

* AFFECTED AREA...In Nevada...Fire weather zone 460.

* TIMING...Late morning through the evening.

* WIND...Sustained winds of 20 to 25 mph are expected with 
  gusts of 30 to 35 mph.

* HUMIDITY...5 to 10 percent below 6000 feet...10 to 15 percent 
  above 6000 feet.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$


weather.gov/lasvegas
147 
WWUS85 KVEF 150338
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
838 PM PDT Thu Jun 14 2018

.Dry and gusty conditions are expected across much of Southern
Nevada and Northwest Arizona this evening. Moisture will increase
across Northwest Arizona Friday but southern Nevada will remain
dry with another day of critical fire weather expected.

NVZ461>466-151800-
/O.EXP.KVEF.FW.W.0010.000000T0000Z-180615T0400Z/
/O.CON.KVEF.FW.W.0011.180615T1800Z-180616T0400Z/
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
Lake Mead NRA/Colorado River-NV side-
838 PM PDT Thu Jun 14 2018

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR
STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 461, 462, 463,
464, 465, AND 466...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
FRIDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 461,
462, 463, 464, 465, AND 466...

* TIMING...Late Friday morning through Friday evening.

* WIND...Sustained winds of 20 to 25 mph with gusts of 30 to 35 
  mph.

* HUMIDITY...5 to 10 percent below 6000 feet...10 to 15 percent 
  above 6000 feet.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative 
humidity...and warm temperatures can contribute to extreme fire 
behavior.

&&

$$

AZZ101-102-150445-
/O.EXP.KVEF.FW.W.0010.000000T0000Z-180615T0400Z/
Lake Mead NRA/Colorado River-AZ side-
Northwest Deserts/Northwest Plateau-
838 PM MST Thu Jun 14 2018

...RED FLAG WARNING WILL EXPIRE AT 9 PM MST THIS EVENING FOR
STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 101 AND 102...

Winds were decreasing this evening, so the Red Flag Warning will
be allowed to expire.

$$

NVZ460-151800-
/O.CON.KVEF.FW.W.0011.180615T1800Z-180616T0400Z/
Esmeralda and Nye County Deserts/CNC Dispatch-
838 PM PDT Thu Jun 14 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
FRIDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONE 460...

* AFFECTED AREA...In Nevada...Fire weather zone 460.

* TIMING...Late Friday morning through Friday evening.

* WIND...Sustained winds of 20 to 25 mph with gusts of 30 to 35 
  mph.

* HUMIDITY...5 to 10 percent below 6000 feet...10 to 15 percent 
  above 6000 feet.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative 
humidity...and warm temperatures can contribute to extreme fire 
behavior.

&&

$$

Morgan

weather.gov/lasvegas

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jun 13, 8:40 AM PDT, 4 hours 58 minutes earlier.

Area forecast discussion, Jun 13, 8:40 AM PDT, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
840 AM PDT Wed Jun 13 2018

.SYNOPSIS...Quiet and dry weather  will continue through Thursday. A
pattern change will arrive on Friday as an upper level low
approaching the west coast interacts with the remnants of the
tropical system, bringing cooler temperatures, breezy southwest
winds, and chance for showers and thunderstorms to parts of the
area.&&

.UPDATE...Another hot day in store with excessive heat expected
across much of the Mojave Desert region.  Despite the hot
temperatures, highs will come up shy of records in most locations by
several degrees.   Focus by Friday will shift towards incoming
moisture push and how it will impact mainly the eastern third of the
forecast area.   The current forecast is in good shape and no
updates are planned this morning.

-Outler-

&&

.SHORT TERM...Today through Thursday night

Temperatures will remain hot today, with many places exceeding high
temperatures from yesterday. The excessive heat warning looks good
as today will be the peak of temperatures for the week. Some clouds
may make their way into southern California and western AZ,
otherwise it should be another mostly sunny day with some afternoon
south to southwest breezes.

Dry weather will continue tonight. Overnight lows will be slow to
drop off as we increase the moisture somewhat, so expect another
warmer than normal night.

Thursday will be the transition day before unsettled weather arrives
for the end of the week. High temperatures will cool off compared to
the past few days. Little change was made to the previous high
temperature forecast, and while it will still be warmer than normal,
afternoon temperatures should drop back enough to allow some relief.
Clouds will start to push north ahead of the main surge of moisture
from the Baja Peninsula, which will help keep temperatures at bay
over the hotter spots of the Colorado River Valley and Arizona. No
plans on extending the excessive heat warning at this time. Low
levels will stay dry, so dont anticipate any precipitation through
Thursday night, which lines up well with most of the latest model
runs.

The biggest difference on Thursday will be the winds. As the
pressure gradient begins to tightens ahead of an incoming upper
level system from the west, southwest winds will increase in
response. Gusty winds are likely Thursday afternoon, with widespread
gusts around 25-30MPH anticipated.
&&

.LONG TERM...Friday through Tuesday Night

As previously advertised, a mid-latitude trough is forecast to move
in from Pacific Northwest and merge with an upper level low pressure
circulation moving in from off the southern California Coast on
Thursday. The resultant deepening/strengthening trough will open the
door for moisture to pour into the area from south where Hurricane
Bud is currently feeding the atmosphere copious amounts water. This
moisture surge into the area is still slated to occur Friday and
Saturday.

Our forecast area will be siting on the western edge of this
moisture surge. That makes the forecast rather tricky and highly
sensitive to any shifts in the track of Hurricane Bud or the trough.
It should be noted that we are still a couple days away and changes
to the forecast are certainly possible. Having said that, computer
model guidance has been fairly consistent in painting eastern
portions of our forecast area with the best chances for
precipitation on Friday and Saturday. This is mainly east of a line
from St George to Needles. Portions of the area to the west are
depicted by the models as remaining precip free for the most part.

The devil is in the details, however. One concern is that lower
level moisture in the form of high dew points are forecast to push
further west than much of the upper level moisture. Combine this low-
level moisture with the trough axis (cooler temperatures aloft) over
the center of our forecast area and a good recipe for convection and
thunderstorm development exists. While the greatest threat for
precipitation remains in eastern areas, a mention of showers and
thunderstorms will remain in the forecast further to the west than
most of the models indicate to account for the potential of this
activity.

To summarize, we expect more consistent showers and higher rainfall
amounts in Mohave County and portions of the Colorado River Valley
on Friday and Saturday. However, unstable conditions will exist to
the west over Lincoln County, Clark County/Las Vegas and extreme
eastern San Bernardino County enough to warrant a mention of
thunderstorms in the forecast.

Beyond Saturday, the upper level trough stalls over the area keeping
temperatures low normal. Winds may also stay elevated through the
weekend as a result. The only concern beyond Saturday is for Fire
Weather (discussed below)
&&

.FIRE WEATHER...The deepening and persistent upper level
disturbance over the area will bring higher wind speeds Saturday
through Monday. Saturday is not expected to be a concern as rain
chances and higher moisture content will reduce the threat of
erratic wildfire behavior. However, on Sunday and Monday,
conditions are expected to dry out to the point that a Fire
Weather Watch may be necessary. This will need to be watched
closely over the next day or two.

&&

.AVIATION...For McCarran...VFR conditions are forecast through
Wednesday. Light winds this become east around 10 kts late this
morning, then southeast in the early afternoon. By later in the
afternoon, increasing southwest winds are expected with gusts to
around 20kts through the evening. Overnight, the gusts should drop
off but southwest winds should remain above 10kts. there is a slight
chance for a lull in the winds Thursday morning before gusty
southwest winds return for Thursday, with gusts to around 25kt
possible.

For the rest of southern Nevada, northwest Arizona and southeast
California...After light, diurnal winds this morning, south-southwest
winds 10-15 kts are expected this afternoon, with some gusts
possible. Winds should stop gusting tonight but continue to be
breezy through Thursday morning. VFR conditions persisting through
the period.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

SHORT TERM...Wolf
LONG TERM....Lericos

For more forecast information...see us on our webpage:

http://weather.gov/lasvegas or follow us on Facebook and Twitter

Nearby

Red Flag Warnings in Nevada, 2018Red Flag Warnings in Arizona, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.